# SDR USAASB97231

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- Engine: Cfmint CFM563B2
- System (JASC): 7320 · Fuel Controlling System
- Part: Pmc
- Part number: 7139M91G01
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 19,597 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALB - FL 749 - ON TAKEOFF, NR 2 ENGINE PERIODICALLY SURGED.  CREW LEVELED OFF AT 4,000 FEET AND RETURNED TO FIELD AT ALB.  A/C LANDED WITHOUT FURTHER INCIDENT.  REPLACED NR 2 ENGINE POWER MANAGEMENT CONTROL PER MM 73-21-04.  RAN ENGINE, OPS CHECKED OK IN ALL POWER SETTINGS.  (M)
